# SDR DL767951153

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cap Damaged
- Location: Nbr 1 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING O-2 CHECK, NR 1 FLAP L/E CAP DAMAGED 2 PLACES.  INSTALLED PERMANENT REPAIR AS PER SRM 51-70-03 FIG 201.
